MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Connection Problem (2900); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id 37761 serial# (b)(6) product type recharger product id 37751 serial# unknown implanted: (b)(6) 2018 product type recharger product id fp6000s serial# unknown product type section d information references the main component of the system.Other relevant device(s) are: product id: 37761, serial/lot #: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that information was received from a patient's representative regarding an external device.The reason for call was caller stated that the recharger is not working and they think the charger is broken.Caller reported the recharger cord is broken as well.An email was sent to the repair department to replace the device.Caller also requested a drape.Caller was not with the patient at the time of the call.Caller said that the facility that patient lives in called into pats and was sent the wireless recharger/drape.Caller said facility doesn't know how to use equipment.Caller wasn't with new equipment but agent educated caller on how wireless recharger system works.Caller said they would have the staff at the patient's facility call for education.Facility may want medtronic representative to come out and educate.Caller said that the patient's desk top charger connector pin was broken and requested replacement.Agent emailed repair to send replacement desk top charger.Caller said they would use the legacy recharger and new desk top charger until the staff was comfortable with how to use new wireless recharger equipment.Caller said that the facility had broken the connector pin on the desk top charger before in the past and they believe that the wireless recharger will be better for the patient to use once they learn how to use it.Caller called back and reported that they did not receive the drape or the wireless recharger piece.Agent explained that a brand new kit was sent and there is a flap/divider and the wireless recharger is behind it.Email information to the caller, including a user manual for the wireless recharger.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25440408
Report Number3004209178-2026-09700
Device Sequence Number10119922
Product Code MHY
UDI-Device Identifier00643169529762
UDI-Public(01)00643169529762(17)190414
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2019
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/09/2026
Date Device Manufactured05/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale